MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. QUICKLINK LOADER; BRACHYTHERAPY EQUIPMENT & ACCESSORIES

BARD PERIPHERAL VASCULAR, INC. QUICKLINK LOADER; BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Model Number 70310QCA1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Device not returned.
 
Event or Problem Description
It was reported that during a procedure, the silver nozzle tip allegedly misaligned with space and groove causing jams when attempting to load needles.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the fda rn number for the mdr 2020394-2021-00272 was inadvertently submitted as 2020394.The correct fda rn number was 1018233.H10: manufacturing review: the device history record review was performed for the reported serial number.A review of the device history record showed that this loader passed all quality inspection requirements prior to release.Additionally, the device history record for gate plate was reviewed.It was accepted and released with no issues.Investigation summary: the quicklink loader was received and evaluated.During the evaluation, the needle adapter was misaligned with the track.The investigation is confirmed for the reported issue.The root cause was determined to be supplier-manufacturing defect.Labeling review: the information for use was reviewed for quicklink delivery system.It is stated that never use visibly damaged, bent or broken quicklink¿ delivery system loaders, cartridges or components.This may cause system damage or jamming.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
QUICKLINK LOADER
Common Device Name
BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11336498
Report Number2020394-2021-00272
Device Sequence Number16989703
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70310QCA1
Device Catalogue Number70310QCA1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;